Les espaces de Berkovich sont excellents
[Berkovich spaces are excellent]
Annales de l'Institut Fourier, Volume 59 (2009) no. 4, pp. 1443-1552.

In this paper, we first study the local rings of a (good) Berkovich analytic space from the point of view of commutative algebra: we show that they are excellent; we look at the behaviour of some of their possible properties (R m , S m , and so on) under ground field extension, and in order to do that, we introduce the notion of an analytically separable extension of a non-Archimedean complete field; we endly establish about them GAGA theorems for finitely generated schemes over an affinoid algebra. The remaining part of the paper deals with more global notions which are closely related to the preceeding ones: the irreducible components of an analytic space, its normalization, and the behaviour of irreducibility and connectedness under base change.

Dans ce texte, nous commençons par étudier les anneaux locaux d’un (bon) espace de Berkovich du point de vue de l’algèbre commutative  : nous montrons qu’ils sont excellents  ; nous nous intéressons au comportement de certaines de leurs propriétés éventuelles (R m , S m , etc.) par extension des scalaires, et pour ce faire nous introduisons la notion d’extension analytiquement séparable d’un corps ultramétrique complet  ; nous établissons enfin à leur sujet des théorèmes de type GAGA pour les schémas de type fini sur une algèbre affinoïde. La seconde partie de ce travail est consacrée à des questions plus globales étroitement liées aux précédentes  : composantes irréductibles d’un espace analytique, normalisation, et comportement de l’irréductibilité et de la connexité par changement de base.

Received:
Accepted:
DOI: 10.5802/aif.2470
Classification: 14G22,  14A99
Keywords: Berkovich spaces, excellence, ground field extension, irreducible components, normalization
Ducros, Antoine 1

1 Université de Nice Laboratoire Dieudonné Sophia Antipolis, Parc Valrose 06108 Nice Cedex 02 (France)
@article{AIF_2009__59_4_1443_0,
     author = {Ducros, Antoine},
     title = {Les espaces de {Berkovich} sont excellents},
     journal = {Annales de l'Institut Fourier},
     pages = {1443--1552},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {4},
     year = {2009},
     doi = {10.5802/aif.2470},
     zbl = {1177.14049},
     mrnumber = {2566967},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2470/}
}
TY  - JOUR
TI  - Les espaces de Berkovich sont excellents
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 1443
EP  - 1552
VL  - 59
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2470/
UR  - https://zbmath.org/?q=an%3A1177.14049
UR  - https://www.ams.org/mathscinet-getitem?mr=2566967
UR  - https://doi.org/10.5802/aif.2470
DO  - 10.5802/aif.2470
LA  - fr
ID  - AIF_2009__59_4_1443_0
ER  - 
%0 Journal Article
%T Les espaces de Berkovich sont excellents
%J Annales de l'Institut Fourier
%D 2009
%P 1443-1552
%V 59
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2470
%R 10.5802/aif.2470
%G fr
%F AIF_2009__59_4_1443_0
Ducros, Antoine. Les espaces de Berkovich sont excellents. Annales de l'Institut Fourier, Volume 59 (2009) no. 4, pp. 1443-1552. doi : 10.5802/aif.2470. https://aif.centre-mersenne.org/articles/10.5802/aif.2470/

[1] Avramov, L. L. Flat morphisms of complete intersections, Soviet. Math. Dokl, Volume 16 (1975), pp. 1413-1417 | MR: 396558 | Zbl: 0334.13009

[2] Berkovich, V. G. Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, Volume 33, American Mathematical Society, Providence, RI, 1990, x+169 pages | MR: 1070709 | Zbl: 0715.14013

[3] Berkovich, V. G. Étale cohomology for non-Archimedean analytic spaces, Inst. Hautes Études Sci. Publ. Math., Volume 78 (1993), pp. 5-161 | Article | Numdam | MR: 1259429 | Zbl: 0804.32019

[4] Berkovich, V. G. Smooth p-adic analytic spaces are locally contractible. II, Geometric aspects of Dwork theory. Vol. I, II, Walter de Gruyter GmbH and Co. KG, Berlin, 2004, pp. 293-370 | MR: 2023293 | Zbl: 1060.32010

[5] Berkovich, V. G. A non-Archimedean interpretation of the weight zero subspaces of limit mixed structures, Algebra, Arithmetic and Geometry. Volume I : In Honor of Y.I. Manin (Progress in Mathematics) Volume 269, Birkhäuser, Boston, 2009, pp. 49-67

[6] Bosch, S.; Güntzer, U.; Remmert, R. Non-Archimedean analysis, Grundlehren der Mathematischen Wissenschaften (Fundamental Principles of Mathematical Sciences) Volume 261, Springer-Verlag, Berlin, 1984, xii+436 pages (A systematic approach to rigid analytic geometry) | MR: 746961 | Zbl: 0539.14017

[7] Bourbaki, Nicolas Éléments de mathématique. Fasc. II. Livre III : Topologie générale. Chapitre 1 : Structures topologiques. Chapitre 2 : Structures uniformes, Quatrième édition. Actualités Scientifiques et Industrielles, Hermann, Paris, 1965 | MR: 244924

[8] Conrad, B. Irreducible components of rigid spaces, Ann. Inst. Fourier, Grenoble, Volume 49 (1999) no. 2, pp. 473-541 | Article | Numdam | MR: 1697371 | Zbl: 0928.32011

[9] Ducros, A. Étude de quelques propriétés locales et globales des espaces de Berkovich (2003) (Prépublication, 03-41, de l’IRMAR)

[10] Ducros, A. Parties semi-algébriques d’une variété algébrique p-adique, Manuscripta Math., Volume 111 (2003) no. 4, pp. 513-528 | Article | MR: 2002825 | Zbl: 1020.14017

[11] Ducros, A. Espaces analytiques p-adiques au sens de Berkovich, Astérisque, Volume 311 (2007), pp. 137-176 (Séminaire Bourbaki. Vol. 2005/2006) | Numdam | MR: 2359043

[12] Ducros, A. Variation de la dimension relative en géométrie analytique p-adique, Compos. Math., Volume 143 (2007) no. 6, pp. 1511-1532 | Article | MR: 2371379 | Zbl: pre05223858

[13] Greco, S.; Marinari, M. G. Nagata’s criterion and openness of loci for Gorenstein and complete intersection, Math. Z., Volume 160 (1978) no. 3, pp. 207-216 | Article | MR: 491741 | Zbl: 0362.13008

[14] Grothendieck, A. Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Inst. Hautes Études Sci. Publ. Math., Volume 24 (1965), pp. 5-231 | Numdam | MR: 199181 | Zbl: 0135.39701

[15] Grothendieck, A. Éléments de géométrie algébrique. IV. étude locale des schémas et des morphismes de schémas IV, Inst. Hautes études Sci. Publ. Math., Volume 32 (1967), pp. 5-361 | Numdam | MR: 238860 | Zbl: 0153.22301

[16] Gruson, L. Théorie de Fredholm p-adique, Bull. Soc. Math. France, Volume 94 (1966), pp. 67-95 | Numdam | MR: 226381 | Zbl: 0149.34702

[17] Kiehl, R. Ausgezeichnete Ringe in der nichtarchimedischen analytischen Geometrie, J. Reine Angew. Math., Volume 234 (1969), pp. 89-98 | Article | MR: 243126 | Zbl: 0169.36501

[18] Matsumura, H. Commutative algebra, Mathematics Lecture Note Series, Volume 56, Benjamin/Cummings Publishing Co., Inc., Reading, Mass, 1980, xv+313 pages | MR: 575344 | Zbl: 0441.13001

[19] Matsumura, H. Commutative ring theory, Cambridge Studies in Advanced Mathematics, Volume 8, Cambridge University Press, Cambridge, 1989, xiv+320 pages (Translated from the Japanese by M. Reid) | MR: 1011461 | Zbl: 0666.13002

[20] Nicaise, J. Singular cohomology of the analytic Milnor fiber, and mixed Hodge structure on the nearby cohomology (2008) (Prépublication)

[21] Poineau, J. Espaces de Berkovich sur (2007) (Ph. D. Thesis)

[22] Poineau, J. Un résultat de connexité pour les variétés analytiques p-adiques : privilège et noethérianité, Compos. Math., Volume 144 (2008) no. 1, pp. 107-133 | Article | MR: 2388558 | Zbl: 1133.14026

[23] Temkin, M. On local properties of non-Archimedean analytic spaces, Math. Ann., Volume 318 (2000) no. 3, pp. 585-607 | Article | MR: 1800770 | Zbl: 0972.32019

[24] Temkin, M. A new proof of the Gerritzen-Grauert theorem, Math. Ann., Volume 333 (2005) no. 2, pp. 261-269 | Article | MR: 2195115 | Zbl: 1080.32021

[25] Thuillier, A. Géométrie toroïdale et géométrie analytique non archimédienne. Application au type d’homotopie de certains schémas formels, Manuscripta Math., Volume 123 (2007) no. 4, pp. 381-451 | Article | MR: 2320738 | Zbl: 1134.14018

Cited by Sources: